# SDR QXEA2024120500305

- Difficulty date: November 27, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N620QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000640
- Aircraft time: 19,905 hours, 12,998 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA HAS CORROSION ON RH BEAM AT FR 87 AROUND HARDWARE. REMOVED AND REPLACED AFT WET AREA RH BEAM AT FR 86-89. REF SRM 51-40-08.
